# SDR COM11731

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: 7861442
- Condition: Broken
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROPELLER DE-ICE FAILED.  REPLACED BROKEN HEATER LEAD WIRE.
